J. W. Cassels, An introduction to Diophantine approximation, Cambridge Tracts in Mathematics and Mathematical Physics, issue.45, 1957.

Y. Chitour, G. Mazanti, and M. Sigalotti, Stability of non-autonomous difference equations with applications to transport and wave propagation on networks, Networks and Heterogeneous Media, vol.11, issue.4, pp.563-601, 2016.
DOI : 10.3934/nhm.2016010

URL : https://hal.archives-ouvertes.fr/hal-01139814

Y. Chitour, G. Mazanti, and M. Sigalotti, Persistently damped transport on a network of circles, Transactions of the American Mathematical Society, vol.369, issue.6, pp.3841-3881, 2017.
DOI : 10.1090/tran/6778

URL : https://hal.archives-ouvertes.fr/hal-00999743

D. H. Chyung, On the controllability of linear systems with delay in control, IEEE Transactions on Automatic Control, vol.15, issue.2, pp.255-257, 1970.
DOI : 10.1109/TAC.1970.1099416

K. L. Cooke and D. W. Krumme, Differential-difference equations and nonlinear initial-boundary value problems for linear hyperbolic partial differential equations, Journal of Mathematical Analysis and Applications, vol.24, issue.2, pp.372-387, 1968.
DOI : 10.1016/0022-247X(68)90038-3

URL : https://doi.org/10.1016/0022-247x(68)90038-3

J. Coron, Control and nonlinearity, volume 136 of Mathematical Surveys and Monographs, 2007.

J. Coron, G. Bastin, and B. , Dissipative Boundary Conditions for One-Dimensional Nonlinear Hyperbolic Systems, SIAM Journal on Control and Optimization, vol.47, issue.3, pp.1460-1498, 2008.
DOI : 10.1137/070706847

URL : https://hal.archives-ouvertes.fr/hal-00923596

J. Coron and H. Nguyen, Dissipative Boundary Conditions for Nonlinear 1-D Hyperbolic Systems: Sharp Conditions Through an Approach via Time-Delay Systems, SIAM Journal on Mathematical Analysis, vol.47, issue.3, pp.2220-2240, 2015.
DOI : 10.1137/140976625

URL : https://hal.archives-ouvertes.fr/hal-00956723

M. Cruz, A. , and J. K. Hale, Stability of functional differential equations of neutral type, Journal of Differential Equations, vol.7, issue.2, pp.334-355, 1970.
DOI : 10.1016/0022-0396(70)90114-2

R. Datko, Linear autonomous neutral differential equations in a Banach space, Journal of Differential Equations, vol.25, issue.2, pp.258-274, 1977.
DOI : 10.1016/0022-0396(77)90204-2

C. E. De-avellar and J. K. Hale, On the zeros of exponential polynomials, Journal of Mathematical Analysis and Applications, vol.73, issue.2, pp.434-452, 1980.
DOI : 10.1016/0022-247X(80)90289-9

J. Diblík, D. Y. Khusainov, and M. R??i?ková, Controllability of Linear Discrete Systems with Constant Coefficients and Pure Delay, SIAM Journal on Control and Optimization, vol.47, issue.3, pp.1140-1149, 2008.
DOI : 10.1137/070689085

G. F. Franklin, J. D. Powell, and M. L. Workman, Digital Control of Dynamic Systems, 1997.

E. Fridman, S. Mondié, and B. Saldivar, Bounds on the response of a drilling pipe model, IMA Journal of Mathematical Control and Information, vol.27, issue.4, pp.513-526, 2010.
DOI : 10.1093/imamci/dnq024

I. Gohberg and T. Shalom, On inversion of square matrices partitioned into nonsquare blocks. Integral Equations Operator Theory, pp.539-566, 1989.

J. K. Hale, E. F. Infante, and F. S. Tsen, Stability in linear delay equations, Journal of Mathematical Analysis and Applications, vol.105, issue.2, pp.533-555, 1985.
DOI : 10.1016/0022-247X(85)90068-X

J. K. Hale and S. M. , Introduction to functional-differential equations, Applied Mathematical Sciences, vol.99, 1993.
DOI : 10.1007/978-1-4612-4342-7

J. K. Hale and S. M. , Strong stabilization of neutral functional differential equations, IMA Journal of Mathematical Control and Information, vol.19, issue.1 and 2, pp.5-23, 2002.
DOI : 10.1093/imamci/19.1_and_2.5

D. Henry, Linear autonomous neutral functional differential equations, Journal of Differential Equations, vol.15, issue.1, pp.106-128, 1974.
DOI : 10.1016/0022-0396(74)90089-8

URL : https://doi.org/10.1016/0022-0396(74)90089-8

B. Klöss, The flow approach for waves in networks, Operators and Matrices, vol.6, issue.1, pp.107-128, 2012.
DOI : 10.7153/oam-06-08

J. Lions, Contrôlabilité exacte des systèmes distribués, C. R. Acad. Sci. Paris Sér. I Math, vol.302, issue.13, pp.471-475, 1986.

J. Lions, Exact Controllability, Stabilization and Perturbations for Distributed Systems, SIAM Review, vol.30, issue.1, pp.1-68, 1988.
DOI : 10.1137/1030001

R. Mañé, Ergodic theory and differentiable dynamics, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas, 1987.

G. Mazanti, Relative Controllability of Linear Difference Equations, SIAM Journal on Control and Optimization, vol.55, issue.5, pp.3132-3153, 2017.
DOI : 10.1137/16M1073157

URL : https://hal.archives-ouvertes.fr/hal-01309166

W. R. Melvin, Stability properties of functional difference equations, Journal of Mathematical Analysis and Applications, vol.48, issue.3, pp.749-763, 1974.
DOI : 10.1016/0022-247X(74)90149-8

W. Michiels, T. Vyhlídal, P. Zítek, H. Nijmeijer, and D. Henrion, Strong Stability of Neutral Equations with an Arbitrary Delay Dependency Structure, SIAM Journal on Control and Optimization, vol.48, issue.2, pp.763-786, 2009.
DOI : 10.1137/080724940

P. H. Ngoc and N. D. Huy, Exponential Stability of Linear Delay Difference Equations with Continuous Time, Vietnam Journal of Mathematics, vol.86, issue.2, pp.195-205, 2015.
DOI : 10.1080/00207179.2013.792004

D. A. O-'connor and T. J. Tarn, On stabilization by state feedback for neutral differential difference equations, IEEE Transactions on Automatic Control, vol.28, issue.5, pp.615-618, 1983.
DOI : 10.1109/TAC.1983.1103286

D. A. O-'connor and T. J. Tarn, On the function space controllability of linear neutral systems, SIAM J. Control Optim, vol.21, issue.2, pp.306-329, 1983.

L. Pandolfi, Stabilization of neutral functional differential equations, Journal of Optimization Theory and Applications, vol.4, issue.2, pp.191-204, 1976.
DOI : 10.1007/BF01767451

M. Pospí?il, J. Diblík, and M. Fe?kan, On relative controllability of delayed difference equations with multiple control functions, Proceedings of the International Conference on Numerical Analysis and Applied Mathematics 2014 (ICNAAM-2014), p.130001, 2015.
DOI : 10.1063/1.4912420

W. Rudin, Real and complex analysis, 1987.

W. Rudin, Functional analysis. International Series in Pure and Applied Mathematics, 1991.

D. Salamon, Control and observation of neutral systems, Research Notes in Mathematics, vol.91, 1984.

M. Slemrod, Nonexistence of oscillations in a nonlinear distributed network, Journal of Mathematical Analysis and Applications, vol.36, issue.1, pp.22-40, 1971.
DOI : 10.1016/0022-247X(71)90016-3

E. D. Sontag, Mathematical control theory, volume 6 of Texts in Applied Mathematics Deterministic finite-dimensional sys- tems, 1998.

M. Viana, Ergodic Theory of Interval Exchange Maps, Revista Matem??tica Complutense, vol.19, issue.1, pp.7-100, 2006.
DOI : 10.5209/rev_REMA.2006.v19.n1.16621

URL : http://revistas.ucm.es/index.php/REMA/article/download/REMA0606120007A/15766

P. Walters, An introduction to ergodic theory, volume 79 of Graduate Texts in Mathematics, 1982.